# SDR SWIA201231399

- Difficulty date: July 27, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 22,762 hours, 20,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR IS OUT.  (FLT 4715)  RELAMPED EMERGENCY LIGHT.
